# SDR CALA2017061601825

- Difficulty date: June 16, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N66897
- Make and model: Boeing 737924ER
- Aircraft serial: 62814
- Aircraft time: 1,944 hours, 648 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Module
- Condition: Odor
- Location: Seat Power
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

VISUALLY DETECTED LIGHT SMOKE IN THE CABIN.  ODOR THROUGHOUT THE ACFT.  METALLIC OR PLASTIC IN NATURE.  PERFORMED CONDITIONAL INSPECTION AMM  05-51-26-800-801C1.  ONLY FINDINGS WERE FAINT ELECTRICLA ODOR NEAR ROWS 9, 10, AND 11 IN SEAT POWER. R & R THE SEAT POWER MODULES IAW 23-81-05. OPS CHECKED OK.
